# SDR EISA99163

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: L1 Door
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, L-1 DOOR EMERGENCY EXIT LIGHT INOPERABLE.  REMOVED AND REPLACED L-1 EMERGENCY LIGHT PER MM 33-50-0.  OPS CHECK GOOD.  (M)
